Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 310297, 6 pages
http://dx.doi.org/10.1155/2014/310297
Research Article

Blow-Up of Solutions for a Class of Sixth Order Nonlinear Strongly Damped Wave Equation

School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China

Received 28 February 2014; Revised 1 May 2014; Accepted 4 May 2014; Published 15 May 2014

Academic Editor: Zhijun Liu

Copyright © 2014 Huafei Di and Yadong Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. F. Webb, “Existence and asymptotic behavior for a strongly damped nonlinear wave equation,” Canadian Journal of Mathematics, vol. 32, no. 3, pp. 631–643, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. C. Liu and D. C. Liu, “The initial-boundary value problem for the equation utt-αΔut-Δu=f(u),” Journal of Huazhong University of Science and Technology, vol. 16, no. 6, pp. 169–173, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. D. Shang, “Blow-up of solutions for two classes of strongly damped nonlinear wave equations,” Journal of Engineering Mathematics, vol. 17, no. 2, pp. 65–70, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. X. Chen, B. L. Guo, and P. Wang, “Long time behavior of strongly damped nonlinear wave equations,” Journal of Differential Equations, vol. 147, no. 2, pp. 231–241, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. F. Zhou, “Attractors for strongly damped wave equation in uniform spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, pp. 174–187, 2006. View at Google Scholar
  6. A. B. Al'shin, M. O. Korpusov, and A. G. Sveshnikov, Blow-Up in Nonlinear Sobolev Type Equations, vol. 15 of De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. D. Shang, “Initial-boundary value problem for the equation utt-Δu-Δut-Δutt=f(u),” Acta Mathematicae Applicatae Sinica, vol. 23, no. 3, pp. 385–393, 2000. View at Google Scholar · View at MathSciNet
  8. R. Z. Xu, S. Wang, Y. B. Yang, and Y. H. Ding, “Initial boundary value problem for a class of fourth-order wave equation with viscous damping term,” Applicable Analysis, vol. 92, no. 7, pp. 1403–1416, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. C. Liu and R. Z. Xu, “Fourth order wave equations with nonlinear strain and source terms,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 585–607, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Schneider and C. E. Wayne, “Kawahara dynamics in dispersive media,” Physica D: Nonlinear Phenomena, vol. 152-153, pp. 384–394, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. J. Boussinesq, Essai sur la Théorie des Eaux Courantes, vol. 3 of Mémoires Présentés par Divers Savans à l'Académie des Sciences de l'Institut de France (séries 2), 1877.
  12. Y. Wang and C. L. Mu, “Blow-up and scattering of solution for a generalized Boussinesq equation,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1131–1141, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Esfahani, L. G. Farah, and H. Wang, “Global existence and blow-up for the generalized sixth-order Boussinesq equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 11, pp. 4325–4338, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. W. Wang and S. B. Wang, “Global existence and asymptotic behavior of solution for the Rosenau equation with hydrodynamical damped term,” Journal of Mathematical Analysis and Applications, vol. 401, no. 2, pp. 763–773, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. W. Wang and S. B. Wang, “Decay and scattering of small solutions for Rosenau equations,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 115–123, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. C. Evance, Partial Differential Equations, American Mathematical Society, Providence, RI, USA, 1988.
  17. H. A. Levine, “Instability and nonexistence of global solutions to nonlinear wave equations of the form Putt=-Au+(u),” Transactions of the American Mathematical Society, vol. 192, pp. 1–21, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Paris, France, 1969. View at MathSciNet
  19. J. C. Robinson, Infinite-Dimensional Dynamical Systems, An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet